# SDR HEEA078120

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339103
- Part serial: MB9065
- Condition: Failed
- Location: Cooler Hanger
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR DRIVE SHAFT COOLER HANGER BEARING FAILED.
